标题:Programming problems on n-complexes
作者:Xie L.-T.
作者机构:[Xie, L.-T] Shandong University, Shandong, China
通讯作者地址:[Xie, L.-T] Shandong University, Shandong, China
来源:Annals of Discrete Mathematics
出版年:1980
卷:8
期:C
页码:267-274
DOI:10.1016/S0167-5060(08)70887-2
摘要:This paper surveys how certain programming problems may be related to some concepts and results in algebraic topology, especially, how the graphic method for solving the Chinese postman problem and that for solving the transportation problem may be considered as special cases of programming problems on 1-complexes. © 1980, North-Holland Publishing Company.
收录类别:SCOPUS;SCOPUS
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-77957029304&doi=10.1016%2fS0167-5060%2808%2970887-2&partnerID=40&md5=7c50777e5472791d979b43eda1d4bbc4
TOP